# SDR SWAA2021111745254

- Difficulty date: November 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 51,827 hours, 30,999 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2843A
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WENT FROM FLAPS 5 TO 15; FLAPS SPLIT AT FLAPS 10; FLAPS LOCKED OUT; UNEVENTFUL LANDING; PSEU LIGHT ILLUMINATED AFTER LANDING. ; / [01] R&R FLAP POSITION INDICATOR;PER M/M 27-58-02. R & R R/H FLAP POSITION TRANSMITTER PER M/M 27-58-01. ALSO REPLACED CONNECTOR D00275 PER SWPM.; [02] R&R FLAP POSITION INDICATOR; PER M/M 27-58-02. R & R R/H FLAP POSITION TRANSMITTER PER M/M 27-58-01. ALSO REPLACED CONNECTOR D00275 PER SWPM.
